# SDR QXEA2017071000457

- Difficulty date: July 6, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 38,046 hours, 39,771 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 136
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R HAS CORROSION THREE INCHES AFT OF BS 136. REMOVED DAMAGE IAW RD84-53-8283. NDT CARRIED OUT IAW NDTM 6, 51-00-08-250-801. REPAIRED STRINGER 25R RD84-53-8283.
